PL EN


Journal
2013 | 3(41) | 9-14
Article title

On the quality of regular correlated pairs (R(K), R0(K)), measured by the value of the coefficient R2(k)

Content
Title variants
Languages of publication
EN
Abstracts
EN
If a correlated pair (R(k), R0(k)) is a regular correlated pair, then the coefficient measuring the quality of such a pair satisfies the inequality: r2(k) ≥ F(k)...
Journal
Year
Issue
Pages
9-14
Physical description
Contributors
  • Warsaw School of Economics
References
  • Hauke J., Pomianowski J., Związki korelacyjne i kryterium nieujemnej nieokreśloności macierzy, „Przegląd Statystyczny” 1984, no. 3
  • Hellwig Z., Przechodniość relacji skorelowania zmiennych losowych i płynące stąd wnioski ekono-metryczne, „Przegląd Statystyczny” 1976, no. 1
  • Kolupa M., Dowód hipotezy Z. Hellwiga, „Przegląd Statystyczny” 1993, no. 2
  • Kolupa M., Dowód pewnego twierdzenia Z. Hellwiga i pewne własności macierzy uniwersalnej, „Prze-gląd Statystyczny” 1977, no. 3
  • Kolupa M., Macierze brzegowe w badaniach ekonometrycznych, PWE, Warszawa 1982
  • Kolupa M., Plebaniak J., Konsekwencje majoryzowania macierzy korelacji przez macierz uniwersalną na tle nierówności Hellwiga, „Przegląd Statystyczny” 2011, no. 3-4
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-20d27976-4a2d-4332-b011-54c564e5d2e4
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.